Ask an expert
Question

15 Jan 2008

Should I be Concerned? plz help
I was on tryphasil for 3yrs but now decided its time to introduce a new member in the family. So for about 5 days Im not taking the pill. I stoped taking the pill 5days after menstruating (which was normal). The thing is now i find myself bleeding, kind like menstruation. Should i be concerned? This will be our first baby and we don't want anything to go wrong... plz help us, Is it normal?
Answer 322 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Stopoping the Pill will bring on a 'period'.This is quite normal. It would have been better to stop with the last active pill in the pack.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18819 votes
Vote